# SDR AALA202111084653

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737*
- Aircraft serial: 33491
- Aircraft time: 23,738 hours, 9,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20C EMERGENCY EXIT LIGHT PLASTIC TRIM PIECE IS UNATTACHED FROM SEAT. RESECURED HOUSING PER AMM 33-51-11.
